Back to Search Start Over

Oblique duals associated with rational subspace Gabor frames

Authors :
J.P. Gabardo
Mehmet Ali Akinlar
Source :
J. Integral Equations Appl. 20, no. 3 (2008), 283-309
Publication Year :
2008
Publisher :
Rocky Mountain Mathematics Consortium, 2008.

Details

ISSN :
08973962
Volume :
20
Database :
OpenAIRE
Journal :
Journal of Integral Equations and Applications
Accession number :
edsair.doi.dedup.....5ebc35b75ec096aef629f5a5126baafa
Full Text :
https://doi.org/10.1216/jie-2008-20-3-283